Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 116, NWS Indianapolis, IN

July 13, 20169 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 7:27 PM EDT for 9 counties in Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 7:27 PM EDT (23:27 UTC)
Expired
Jul 13, 2016, 8:15 PM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IN, Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN

The radar

The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS53 KIND 132327
SVRIND
INC021-027-055-083-101-119-121-133-153-140015-
/O.NEW.KIND.SV.W.0116.160713T2327Z-160714T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
727 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KNOX COUNTY IN SOUTHWESTERN INDIANA...
  CLAY COUNTY IN WEST CENTRAL INDIANA...
  PUTNAM COUNTY IN WEST CENTRAL INDIANA...
  GREENE COUNTY IN SOUTHWESTERN INDIANA...
  EASTERN SULLIVAN COUNTY IN SOUTHWESTERN INDIANA...
  MARTIN COUNTY IN SOUTHWESTERN INDIANA...
  OWEN COUNTY IN WEST CENTRAL INDIANA...
  EASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  DAVIESS COUNTY IN SOUTHWESTERN INDIANA...

* UNTIL 815 PM EDT

* AT 726 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
  LINTON...OR 20 MILES SOUTHEAST OF TERRE HAUTE...MOVING EAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON...GREENCASTLE...BRAZIL...LINTON...ROCKVILLE...
  BLOOMFIELD...SPENCER...SHOALS...LOOGOOTEE...JASONVILLE...
  CLOVERDALE...WORTHINGTON...ODON...ROACHDALE...DUGGER...
  KNIGHTSVILLE...CLAY CITY...BAINBRIDGE...LYONS AND HARMONY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 17 AND 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3852 8709 3854 8711 3852 8715 3855 8721
      3852 8730 3952 8723 3952 8720 3961 8720
      3961 8723 3988 8721 3986 8669 3853 8669
TIME...MOT...LOC 2326Z 250DEG 45KT 3921 8720 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
4 follow-up statements
596 
WWUS53 KIND 132346
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
746 PM EDT WED JUL 13 2016

INC083-153-132356-
/O.CAN.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
KNOX IN-SULLIVAN IN-
746 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KNOX AND EASTERN
SULLIVAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.

LAT...LON 3857 8724 3861 8725 3861 8724 3885 8717
      3884 8715 3889 8712 3890 8709 3891 8716
      3950 8707 3959 8703 3988 8712 3986 8669
      3853 8669 3852 8709 3854 8711 3852 8715
TIME...MOT...LOC 2346Z 250DEG 45KT 3930 8689 

$$

INC021-027-055-101-119-121-133-140015-
/O.CON.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
CLAY IN-PUTNAM IN-GREENE IN-MARTIN IN-OWEN IN-PARKE IN-DAVIESS IN-
746 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN CLAY...PUTNAM...GREENE...MARTIN...OWEN...EASTERN PARKE
AND DAVIESS COUNTIES...

AT 746 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER...OR
21 MILES NORTHWEST OF BLOOMINGTON...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...GREENCASTLE...LINTON...BLOOMFIELD...SPENCER...SHOALS...
LOOGOOTEE...CLOVERDALE...WORTHINGTON...ODON...ROACHDALE...
BAINBRIDGE...LYONS...ELNORA...FILLMORE...PLAINVILLE...WAVELAND...
RUSSELLVILLE...MONTGOMERY AND SWITZ CITY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 26 AND 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3857 8724 3861 8725 3861 8724 3885 8717
      3884 8715 3889 8712 3890 8709 3891 8716
      3950 8707 3959 8703 3988 8712 3986 8669
      3853 8669 3852 8709 3854 8711 3852 8715
TIME...MOT...LOC 2346Z 250DEG 45KT 3930 8689 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
704 
WWUS53 KIND 132357 RRA
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT WED JUL 13 2016

INC021-121-140006-
/O.CAN.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
CLAY IN-PARKE IN-
757 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAY AND EASTERN PARKE
COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.

LAT...LON 3860 8715 3858 8719 3861 8724 3871 8711
      3880 8706 3894 8704 3886 8704 3902 8702
      3933 8682 3960 8687 3986 8700 3986 8669
      3853 8669 3852 8709 3854 8711 3852 8715
TIME...MOT...LOC 2356Z 250DEG 45KT 3935 8673 

$$

INC027-055-101-119-133-140015-
/O.CON.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
PUTNAM IN-GREENE IN-MARTIN IN-OWEN IN-DAVIESS IN-
757 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR PUTNAM...EASTERN GREENE...MARTIN...EASTERN OWEN AND DAVIESS
COUNTIES...

AT 756 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER...OR
16 MILES NORTHWEST OF BLOOMINGTON...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...GREENCASTLE...BLOOMFIELD...SPENCER...SHOALS...
LOOGOOTEE...CLOVERDALE...ODON...ROACHDALE...BAINBRIDGE...FILLMORE...
RUSSELLVILLE...MONTGOMERY...NEWBERRY...CRANE...CANNELBURG...
ALFORDSVILLE...WEST BOGGS LAKE...GROVELAND AND GLENDALE FISHERY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 39 AND 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3860 8715 3858 8719 3861 8724 3871 8711
      3880 8706 3894 8704 3886 8704 3902 8702
      3933 8682 3960 8687 3986 8700 3986 8669
      3853 8669 3852 8709 3854 8711 3852 8715
TIME...MOT...LOC 2356Z 250DEG 45KT 3935 8673 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
377 
WWUS53 KIND 140009
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT WED JUL 13 2016

INC133-140018-
/O.CAN.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
PUTNAM IN-
809 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.

LAT...LON 3860 8704 3864 8703 3866 8703 3871 8700
      3883 8694 3888 8692 3897 8691 3904 8687
      3933 8682 3934 8676 3936 8669 3853 8669
      3852 8709 3854 8711 3858 8705
TIME...MOT...LOC 0008Z 250DEG 45KT 3940 8654 

$$

INC027-055-101-119-140015-
/O.CON.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
GREENE IN-MARTIN IN-OWEN IN-DAVIESS IN-
809 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN GREENE...MARTIN...SOUTHEASTERN OWEN AND EASTERN DAVIESS
COUNTIES...

AT 808 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MARTINSVILLE... OR 16 MILES NORTH OF BLOOMINGTON...MOVING EAST AT 50
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPENCER...SHOALS...LOOGOOTEE...CRANE...CANNELBURG...ALFORDSVILLE...
MCCORMICKS CREEK STATE PARK...WEST BOGGS LAKE...LACY...SOLSBERRY...
GLENDALE FISHERY...BURNS CITY...INDIAN SPRINGS AND OWENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3860 8704 3864 8703 3866 8703 3871 8700
      3883 8694 3888 8692 3897 8691 3904 8687
      3933 8682 3934 8676 3936 8669 3853 8669
      3852 8709 3854 8711 3858 8705
TIME...MOT...LOC 0008Z 250DEG 45KT 3940 8654 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
313 
WWUS53 KIND 140016
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 PM EDT WED JUL 13 2016

INC027-055-101-119-140025-
/O.EXP.KIND.SV.W.0116.000000T0000Z-160714T0015Z/
GREENE IN-MARTIN IN-OWEN IN-DAVIESS IN-
816 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE...MARTIN...
SOUTHEASTERN OWEN AND EASTERN DAVIESS COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
INDIANAPOLIS.

LAT...LON 3860 8704 3864 8703 3866 8703 3871 8700
      3883 8694 3888 8692 3897 8691 3904 8687
      3933 8682 3934 8676 3936 8669 3853 8669
      3852 8709 3854 8711 3858 8705
TIME...MOT...LOC 0014Z 250DEG 45KT 3940 8654 

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:02 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 13, 7:02 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
702 PM EDT WED JUL 13 2016

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 156 PM EDT Wed Jul 13 2016

The Wednesday morning weather map showed a cold front over the
Plains. The front is forecast to slowly move east and cross Indiana
Friday. High pressure will move west to east over the Hoosier state
during the weekend. Another cold front should pass Monday with high
pressure returning midweek.

&&

.NEAR TERM (Tonight)...

Issued at 156 PM EDT Wed Jul 13 2016

The main issue is thunderstorm chances.

Recent guidance is limited due to problems at the Network Control
Facility. However, the Short Range Ensemble from SPC is
available. It has a cluster of thunderstorms crossing the CWA this
evening and early tonight. Peak activity is about 02Z-03Z. Some
storms could pop up either before or after the main cluster
passes.

The hourly POPs will ramp up from chance early in the period to
likely late evening,then drop to chance again. Based on history,
possible heavy rain will be mentioned.

The earlier forecast was for lows in the lower 70s tonight. That
looks good considering current observations and the history of this
air.

&&

.SHORT TERM (Thursday through Saturday)...

Issued at 156 PM EDT Wed Jul 13 2016

The major issue is storm chances. Limited guidance due to problems
at Network Control Facility is a complicating factor.

Based on what has managed to come in today--primarily the NAM--no
major changes are needed from the morning package. This forecast
will mostly retain what was in that. A more complete revision will
be made when possible.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 159 PM EDT Wed Jul 13 2016

This period will be characterized by a similar pattern to our
current one with somewhat flat upper flow steering weak short
waves east southeast across the Great Lakes and Ohio valley. With
temperatures and dewpoints near to slightly above normal expect
the potential for scattered thunderstorms or MCS clusters through
Tuesday. Given that short waves are weak its too hard to give any
timing to storms thus a continuation of day and night storms
likely following typical afternoon heating and nocturnal cycles.

By Tuesday...and onward through the rest of next week...the upper
ridge will be strengthening and building eastward over us. This
should result in the storm track shifting toward New England with
remnant surface front sparking convection in the Tennessee Valley
and Gulf States. For our area the upper ridging will translate to
the hottest temperatures of the season with little or no rain.

&&

.AVIATION (Discussion for 1400Z TAFs)...

Issued at 702 PM EDT Wed Jul 13 2016

After a line of possibly severe thunderstorms passes early tonight,
scattered storms will still be possible. However there is not enough
confidence to specifically mention in the TAFs yet.  That will
likely change with later forecasts.

Outside storms expect VFR with west to southwest winds around 10 mph.

&&

.IND Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT WED JUL 13 2016

INZ021-028>031-035>049-051>057-060>065-067>072-142130-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
521 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS EXPECTED.

HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING.

TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME.

DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL
COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS.

 .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE
AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS
FROM ANY THUNDERSTORM.

DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT
SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, Jul 13, 6:59 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             6 S INDIANAPOLIS        39.69N  86.15W
07/13/2016  E0.75 INCH       MARION             IN   PUBLIC

&&

BHH
Local storm report, Jul 13, 7:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WHITESTOWN              40.00N  86.35W
07/13/2016                   BOONE              IN   PUBLIC

            TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
            CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
            OVER A CITY BLOCK.

&&

BHH
Local storm report, Jul 13, 7:07 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WHITESTOWN              40.00N  86.35W
07/13/2016                   BOONE              IN   PUBLIC

            TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
            CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
            OVER A CITY BLOCK. LOCATED AT GREEN WILLOW ROAD AND
            LIMELIGHT LANE IN PAISLEY POINTE

&&

CORRECTED REMARKS

BHH
Local storm report, Jul 13, 7:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND GST     SULLIVAN                39.10N  87.41W
07/13/2016  E45 MPH          SULLIVAN           IN   PUBLIC

&&

BHH
Local storm report, Jul 13, 7:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     4 E VINCENNES           38.68N  87.46W
07/13/2016  M50 MPH          KNOX               IN   CO-OP OBSERVER

&&

BHH
Local storm report, Jul 13, 7:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     2 W SOUTHPORT           39.66N  86.15W
07/13/2016  M57 MPH          MARION             IN   PUBLIC

&&

CORRECTED EVENT TIME

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:29 PM EDTSpecial Weather StatementINDFountain31 min
Jul 13, 1:03 PM EDTSpecial Weather StatementINDFountain, Montgomery42 min
Jul 13, 2:48 PM EDTSpecial Weather StatementINDVermillion27 min
Jul 13, 3:14 PM EDTSpecial Weather StatementINDMontgomery31 min
Jul 13, 3:19 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke26 min
Jul 13, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion34 min
Jul 13, 3:30 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo30 min
Jul 13, 3:38 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton37 min
Jul 13, 3:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Parke, Tippecanoe32 min
Jul 13, 3:56 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Vermillion34 min
Jul 13, 3:57 PM EDTSevere Thunderstorm WarningINDClay, Vigo33 min
Jul 13, 4:03 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam12 min
Jul 13, 4:08 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Madison, Tipton37 min
Jul 13, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam34 min
Jul 13, 4:26 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo34 min
Jul 13, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam33 min
Jul 13, 5:05 PM EDTAreal Flood AdvisoryINDClay, Vigo3 hr
Jul 13, 5:10 PM EDTSpecial Weather StatementINDDelaware, Hancock, Henry, Madison, Randolph50 min
Jul 13, 5:13 PM EDTSpecial Weather StatementINDHancock, Marion32 min
Jul 13, 5:21 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph39 min
Jul 13, 5:23 PM EDTSpecial Weather StatementINDHendricks, Putnam37 min
Jul 13, 5:24 PM EDTSpecial Weather StatementINDParke36 min
Jul 13, 5:34 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph41 min
Jul 13, 5:44 PM EDTFlash Flood WarningINDClay, Putnam, Vigo4 hr
Jul 13, 6:01 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam29 min
Jul 13, 6:11 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam34 min
Jul 13, 6:26 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby34 min
Jul 13, 6:32 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam28 min
Jul 13, 6:47 PM EDTAreal Flood AdvisoryINDHendricks, Marion, Morgan, Putnam3 hr
Jul 13, 6:56 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more34 min
Jul 13, 7:07 PM EDTSevere Thunderstorm WarningINDClay, Knox, Parke, Sullivan, Vermillion, Vigo38 min
Jul 13, 7:28 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.